# SDR N6WA2022041802

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10101
- Aircraft time: 43,449 hours, 32,820 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Track
- Part number: GJ0012526D04101
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 459 TRANSITION PANELS WILL NOT FIT IN TRACK LEFT HAND SIDE25. REMOVED FABRICATED AND INSTALLED REPLACEMENT BRACKETS IAW CRJ 700 SRM 51-24-21, AND EO C550-25MR-019-O, AND AEROSPACE DRAWING GJ0012526N31 REV H
